Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2938380
Multiplicative convolution of real asymmetric and real anti-symmetric matrices
Kieburg M, Forrester PJ, Ipsen JR (2019)
ADVANCES IN PURE AND APPLIED MATHEMATICS 10(4): 467-492.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2907442
Exact relation between singular value and eigenvalue statistics
Kieburg M, Kösters H (2016)
RANDOM MATRICES-THEORY AND APPLICATIONS 5(4): 1650015.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="spherical function"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung